I've been on it for 4 weeks now. I've had insomnia, nausea, aggitation, & my chest feels like it is really tight & I can't breath normally. My heart feels like it is racing. It will let up at times, but I never know when it might start up again. It's been everyday for the past 1 1/2 weeks for the heart racing & tight chest.
Yes you are experiencing some but not all... Contact your psyachiatriast ASAP..OK
SIDE EFFECTS: Pristiq (Desvenlafaxine) can cause nausea, headaches, anxiety, insomnia, drowsiness, constipation, weakness, dry mouth, sweating, diarrhea and loss of appetite. Increased blood pressure can occur and should be monitored. Seizures have been reported. Sexual dysfunction (decreased sex drive and delayed orgasm and ejaculation) has been associated with desvenlafaxine.
Some people may experience withdrawal reactions upon stopping desvenlafaxine.
Symptoms of withdrawal include anxiety, nausea, nervousness, and insomnia. The dose of desvenlafaxine should be gradually reduced when therapy is discontinued to prevent symptoms of withdrawal.
I hope you solve this soon.
I definitely agree with the above post... you should schedule (or try to call--if at all possible) the doctor that prescribed this medication for you; you are experiencing very bad side effects from it, and it is probably in your best interest to get-off of it and/or switch to another. However, you need to speak with your doctor so that he or she can help you to safely taper off of Pristiq without experiencing any further/other bad/dangerous effects.
Hope you get this resolved soon, and that everything works out well for you!
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I don't have depression, but have anxiety and panic attacks. I couldn't take zoloft and prosaic due?
Posted 27 May 2010 • 3 answers
Posted 22 Jul 2010 • 4 answers
Posted 18 Sep 2011 • 4 answers
Posted 20 Feb 2015 • 1 answer
Posted 3 Apr 2016 • 3 answers